# SDR V0DR20111123019

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 11482002217
- Condition: Damaged
- Location: Nlg
- Component: Landing Gear
- Component part number: 114820021651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEAKING.  DURING DISASSEMBLY, NOTED SIGNIFICANT SCRATCHES IN THE CHROME PLATING OF THE PISTON TUBE.  FURTHER DISASSEMBLY REVEALED THAT THE INTERNAL BEARING COATING OF THE NOSE CYLINDER WAS DETERIORATED TO THE POINT THE MATERIAL WAS FLAKING OFF.   THE TECH BELIEVES THE COATING FROM THE BEARING WAS ABLE TO GET IN BETWEEN THE SEALS AND THE PISTON TUBE AND CAUSE ENOUGH DAMAGE TO ALLOW THE NLG TO LEAK.  THE CYLINDER HAS BEEN SENT IN FOR EVALUATION FOR REPAIR.  THIS CYLINDER WAS NEW, IT HAD BEEN CHANGED AT THE LAST O/H.
